# SDR 97ZZZX1398

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 222375034101
- Condition: Malfunction
- Location: Cockpit Dg
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG INDICATOR'S OFF FLAG DOES NOT RETRACT.
